# SDR AWXA200400977

- Difficulty date: August 14, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, GALVANIC CORROSION WAS FOUND ON RT INBOARD SEAT TRACK BS 8433 TO BS 9500, FS 14 TO FS 24.  MAINTENANCE REMOVED CORRODED SEAT TRACK Y765 RT FROM FS 14 TO FS 24; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
